Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is it just... adult content

an UTI? I have a had a problems for the past two weeks. I was on medication that instructed to stop taking if caused painful urination. i stopped it but, not every time, sometimes it still feels like the symptoms of a UTI/ I don't know what else to do/ I have done OTC pills and cranberry juice and tons of water.
Please help.

Answer Question
 
mandic

Asked by mandic at 2:00 AM on Sep. 11, 2010 in Health

Level 7 (187 Credits)
Answers (1)
  • call ur doc n tellem that the meds he gave r not workn to give u someting else
    sandi_361

    Answer by sandi_361 at 2:16 AM on Sep. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN